“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11813
School of Mathematics
  Title:   An existence-uniqueness theorem for a class of boundary value problems
1.  M. R. Mokhtarzadeh
2.  A. Razani (Joint with M. R. Pournaki)
  Status:   Published
  Journal: Fixed Point Theory
  Vol.:  13
  Year:  2012
  Pages:   583-592
  Supported by:  IPM
In this paper the solutions of a two-endpoint boundary value problem is studied and under suitable assumptions the existence and uniqueness of a solution is proved. As a consequence, a condition to guarantee the existence of at least one periodic solution for a class of Liénard equations is presented.

Download TeX format
back to top
scroll left or right